Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The structure of hyperreducible triangular algebras


Author: John R. Schue
Journal: Proc. Amer. Math. Soc. 15 (1964), 766-772
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0166624-2
MathSciNet review: 0166624
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les fonctionnelles linéaires sur l'ensemble des opérateurs bornés d'un espace de Hilbert, Ann. of Math. (2) 51 (1950), 387-408. MR 0033445 (11:441e)
  • [2] -, Les algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957.
  • [3] P. Halmos, Introduction to Hilbert space, Chelsea, New York, 1951.
  • [4] R. Kadison and I. Singer, Extensions of pure states, Amer. J. Math. 81 (1959), 383-400. MR 0123922 (23:A1243)
  • [5] -, Triangular operator algebras, Amer. J. Math. 82 (1960), 227-259. MR 0121675 (22:12409)
  • [6] F. Tricomi, Integral equations, Interscience, New York, 1957. MR 0094665 (20:1177)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0166624-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society